# SDR RAIA00502021

- Difficulty date: February 14, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 15,188 hours, 14,164 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Part number: 2014AB
- Part serial: 578
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 15,188 hours, 14,164 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PIT - ALL CABIN PRESSURIZATION INDICATIONS WENT BLANK.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE ACQUISITION MODULE.
